Join the 'Zovia' group to help and get support from people like you.
We found 24 questions associated with the 'Zovia' topic.
Posted 13 Feb 2015 by • 1 answer
I am currently on Zovia 1/35 and each pill (except placebos) have the same amount of hormones in them. I threw up 2 of my pills once and had to take another pill to accommodate for that. because of this, I need two extra pills from a new pack to still have the hormones in me. I don't want to ...
Posted 28 Oct 2015 by • 1 answer
Hi all. I'm on Zovia. This month, I decided to skip my period week and go straight to the hormone pills. Fyi, all the pills have the same amount of hormones. Anyway, I started spotting after which I understood would be a side effect, however, a few days after, I started having my period. I ...
Posted 6 Mar 2012 by • 1 answer
Posted 29 Jul 2013 by • 1 answer
I have been on Zovia for about a year and a half. I am 22 years old. My husband and I are not planing on having kids for maybe another year or two. But I dont want to get off birth control and then have to try for years before I actually get pregnant (I had a friend who had to try for 8 years ...
Posted 14 Oct 2009 by • 1 answer
Posted 18 Oct 2009 by • 1 answer
Posted 1 Mar 2010 by • 1 answer
if you stop taking zovia birth control pill without any medical conditions can u miss your periods
Posted 17 Sep 2011 by • 1 answer
I have been using it a little under a year. I take it reguarly everyday, but today i just started my period. I have really bad cramps and im not supposed to be starting until this time next week. What do I do? Do i continue taking this weeks pills or what?
Posted 14 Dec 2011 by • 1 answer
I took the last active pill in my first pack of Zovia and then the next day my period started. Am I supposed to start the new pack on the first day of my period or am I supposed to take all the placebos regardless of when my period comes?
Posted 24 Dec 2013 by • 1 answer
I do take my pill everyday from 8:30 to 9 but maybe twice a week ill take it at 10 or 11. Can I get pregnant because of that?
Posted 11 Nov 2009 by • 1 answer
Posted 27 Jun 2010 by • 1 answer
I have been on it for 3 months and have a horrible rash on my chest and stomach with my ankles and hands very swollen.
Posted 18 Jul 2010 by • 1 answer
My daughter has started taking Zovia 1/50 and is experiencing severe anxiety and weight gain?
Posted 20 Dec 2013 by • 1 answer
I gained at least 5 lbs in the last 10 months on the pill. I got my period two weeks early this time and the cramps and bleeding are so bad. I'm always bloated and feel round I do get more acne the big ones under the skin I don't know what to do this is like my fourth birth control.
Posted 10 Oct 2014 by • 1 answer
Is this my actual period or the withdrawal period? How can you even tell the difference all I know is its heavier then last month and idk if it is working anymore!!! Help!!! I have never missed pills and I try to take them on time sometimes it varys 1030 or 1050. Also brest were very tender this ...